# SDR UPS01235110

- Difficulty date: February 28, 2001
- Submitted: February 28, 2001
- Operation: Air carrier
- Aircraft: N950UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19718
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:IN, EMERGENCY EXIT LIGHTS INOP ON LT OVERWING LIGHTS AND LT REAR EMERGENCY EXIT LIGHT NEXT TO LAV DOOR.  REMOVED AND REPLACED BATTERIES, OPS CHECK GOOD.
